Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Sudden onset of soreness, swelling on finger joints, hip pain. Sign of aggressive arthritis?

During the past month or so I have experienced soreness in the joints of my fingers some of which are swollen. I was a PE teacher and played a lot of sport which might have a bearing on my condition. However, I cannot understand why these arthritic symptoms have come on so suddenly. On a couple of fingers it has started in the upper joint and then worked its way down to the lower joint. I am in a job now where I need to use my hands but find it uncomfortable and fear it is going to get worse. Is there such a thing as aggressive arthritis which comes on all of a sudden. My hips are also giving me pain. I am 54years old .
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
I would be concerned that this may be the start of Rheumatoid arthritis. you should see you Dr and have some X-rays of the affected joints and some blood work. anti-inflammatory medication can help in the interim.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor